# SDR DALA1305190639

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 82,676 hours, 36,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT ALL SEAT MOUNTED EMERGENCY ESCAPE PATHLIGHTS INOPERATIVE. TROUBLESHOT IAW AMM 33-51 AND  WDM 33-51-16, FOUND F2 FUSE BAD ON PWR SUPPLY PACK M9001.  REPLACED 5 AMP FUSE OPS CHECKED GOOD.
